# SDR SWAA2024090621340

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS297; BS302 LBL11 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL AT BS294.5-BS312 LBL11 IAW SRM 51-40-02 AND DWG 141A5600 ID:0002 REV: N.;[02] CC COMPLETE;[03] VERIFIED RII ITEMS COMPLETE
